3 doctors weighed in:

Recently stopped taking Depo-Provera and gained 40lbs will I lose it?

3 doctors weighed in
Dr. Megan Bird
Obstetrics & Gynecology
2 doctors agree

In brief: Most do

Most women are able to take off that weight with diet and exercise.
You do have to make that effort though. It likely won't come off with just coming off of the Depo-Provera provera (medroxyprogesterone). Keep in mind it also won't come off in the first few weeks. A few women just can't seem to lose that weight, but that is rare.

In brief: Most do

Most women are able to take off that weight with diet and exercise.
You do have to make that effort though. It likely won't come off with just coming off of the Depo-Provera provera (medroxyprogesterone). Keep in mind it also won't come off in the first few weeks. A few women just can't seem to lose that weight, but that is rare.
Dr. Megan Bird
Dr. Megan Bird
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors